# SDR 2012FA0000679

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N6111V
- Make and model: Beech C90A
- Aircraft serial: LJ1711
- Aircraft time: 5,398 hours
- Engine: Pwa PT6A21
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 501600183
- Condition: Broken
- Location: Flap Track
- Part time: 5,398 hours
- Component: Wing, Raythn
- Component part number: 109110003602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, THE RT OTBD, INBD FLAP TRACK BRACKET, BROKEN AT UPPER AFT END OF AFT TRACK. FLAP ATTACH POINTS WERE UNDAMAGED. BRACKET REPLACED AND ACFT RETURNED TO SERVICE.
